# SDR SWIA200923221

- Difficulty date: December 4, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 14,950 hours, 12,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY FLOODLIGHT INOP.  (FLT 6223)RELAMPED.
